Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Uniqueness in the Schauder fixed point theorem


Author: R. B. Kellogg
Journal: Proc. Amer. Math. Soc. 60 (1976), 207-210
MSC: Primary 47H10; Secondary 92A05
DOI: https://doi.org/10.1090/S0002-9939-1976-0423137-6
MathSciNet review: 0423137
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A condition is given which guarantees the uniqueness of the fixed point in the Brouwer and Schauder fixed point theorems. The result is applied to a nonlinear boundary value problem in physiology.


References [Enhancements On Off] (What's this?)

  • [1] J. M. Diamond and W. H. Bossert, Standing-gradient osmotic flow, J. General Physiology 5 (1967), 2061-2083.
  • [2] Tosio Kato, Perturbation theory for linear operators, Springer-Verlag, New York, 1966. MR 34 #3324. MR 0203473 (34:3324)
  • [3] R. B. Kellogg, Osmotic flow in a tube with stagnant points, Technical Note BN-818, IFDAM, Univ. of Maryland, College Park, Md., July, 1975.
  • [4] M. A. Krasnosel'skiĭ, Topological methods in the theory of nonlinear integral equations, GITTL, Moscow, 1956; English transl., Macmillan, New York, 1964. MR 20 #3464; 28 #2414. MR 0159197 (28:2414)
  • [5] J. T. Schwartz, Non-linear functional analysis, Gordon and Breach, New York, 1969. MR 0257686 (41:2336)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47H10, 92A05

Retrieve articles in all journals with MSC: 47H10, 92A05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0423137-6
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society